# SDR ASOA2013110709360

- Difficulty date: October 15, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,626 hours, 24,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT AISLE PATH MARKERS MISSING (4) END INDICATORS AND RT EMERGENCY  EXIT CHEVRONS OTBD SHOULD BE INBD.  ADJUSTED RT EMERGENCY EXIT CHEVRONS TO INBD SIDE AND INSTALLED END INDICATORS 4 EA AT EMERGENCY EXITS IAW SAFTGLO DWG SG-CRJ, REV B PN'S SG9952.
